JournalszaaVol. 21, No. 1pp. 249–256

Global Existence for some Integro-Differential Equations with Delay Subject to Non-Local Conditions

  • S. Mazouzi

    University Badji Mokhtar, Annaba, Algeria
  • Nasser-edine Tatar

    King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia
Global Existence for some Integro-Differential Equations with Delay Subject to Non-Local Conditions cover
Download PDF

Abstract

By making use of the Leray-Schauder fixed point theorem we prove the global existence of solutions to some integro-differential equations with delay subject to non-local conditions, and this problem is considered in an arbitrary Banach space.

Cite this article

S. Mazouzi, Nasser-edine Tatar, Global Existence for some Integro-Differential Equations with Delay Subject to Non-Local Conditions. Z. Anal. Anwend. 21 (2002), no. 1, pp. 249–256

DOI 10.4171/ZAA/1076